# SDR HEEA968674

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear Box
- Part number: 4619002003
- Condition: Making Metal
- Location: Intermed Grbox
- Part time: 5,776 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMEDIATE GR BOX MAKING METAL, FRONT SEAL LEAKS.
